# SDR ASAA0954678

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 308 hours, 101 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLUE MAINT LIGHT ILLUMINATED ON APU AFTER START.  PERFORMED APU BITE PROCEDURE PER FIM TASK 49 60 00 810 801, FOUND MESSAGE 49 91227 LOW OIL QUANTITY.  PERFORMED LOW OIL QUANTITY FAULT ISOLATION PER FIM TASK 49 50 00 810 804.  FOUND OIL .5 QTS LOW NO OTHER FAULTS FOUND.  OPERATED APU, OPS CK'D NORMAL.  FAULT CLEARED.
